標題: The sign permutation in the rotation matrix and the formulation of the collinearity and coplanarity equations
作者: Shih, TY
交大名義發表
土木工程學系
National Chiao Tung University
Department of Civil Engineering
公開日期: 1-十月-1996
摘要: Two basic variations arise in the formulation of the collinearity and coplanarity equations. These two variations are generally referred to as the diapositive equation and the negative equation. The relationship between these two formulations and the rotation matrices is investigated in this study. This study has revealed that the sign changes of principal distance in both the collinearity and coplanarity equations are coupled with the sign permutation of the elements in a rotation matrix.
URI: http://hdl.handle.net/11536/1020
ISSN: 0099-1112
期刊: PHOTOGRAMMETRIC ENGINEERING AND REMOTE SENSING
Volume: 62
Issue: 10
起始頁: 1145
結束頁: 1149
顯示於類別:期刊論文